On harmonic Bloch-type mappings

9 febrero, 2017 -


Efraimidis, I(a), Gaona, J.(b), Hernández, R.(c), Venegas, O.(d)


(a) Departamento de Matemáticas, Universidad Autónoma de Madrid, Madrid, Spain
(b) Facultad de Ciencias, Instituto de Matemáticas, Universidad de Valparaíso, Valparaíso, Chile
(c) Facultad de Ciencias y Tecnología, Universidad Adolfo Ibáñez, Viña del Mar, Chile
(d) Facultad de Ingeniería, Departamento de Ciencias Matemáticas y Físicas, Universidad Católica de Temuco, Temuco, Chile


COMPLEX VARIABLES AND ELLIPTIC EQUATIONS
Volumen: 62(8) Páginas: 1081-1092
DOI: https://doi.org/10.1080/17476933.2016.1265951
Fecha de publicación: 09 de Febrero de 2017


Abstract

Let f be a complex-valued harmonic mapping defined in the unit disk . We introduce the following notion: we say that f is a Bloch-type function if its Jacobian satisfies: (Ecuación) This gives rise to a new class of functions which generalizes and contains the well-known analytic Bloch space. We give estimates for the schlicht radius, the growth and the coefficients of functions in this class. We establish an analogue of the theorem which, roughly speaking, states that for ()analytic () is Bloch if and only if ()is univalent.


Volver a Publicaciones Científicas

Copyrights © 2018 & Universidad Católica de Temuco.